# SDR MALA030199

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Condition: Malfunctioned
- Location: Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2797, LEFT ENGINE INTAKE CAUTION LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO MEM.  MAINTENANCE RAN AC LT LIGHT ILLUMINATED AFTER 30 SECONDS.  REPLACED DEICE CONTROL MODULE, RAN AC FOR 15/20 MINUTES AND NO FAULTS AT THIS TIME.  ALL SYSTEM CHECK NORMAL IAW SF340 MM CHAP 30.
